On the Hausdorff measure for a trajectory of a Brownian motion in $l_2$
Commun. Korean Math. Soc. 2002 Vol. 17, No. 1, 81-93
Printed March 1, 2002
Nhansook Cho
Hansung University
Abstract : We consider the Hausdorff measure for Brownian motion(BM) in $l_2$. Several path properties of BM in $l_2$ are used to show the upper bound of Hausdorff measure. We also show the lower bound of it applying a law of iterated logarithm for the occupation time of BM in $l_2$.
Keywords : Hausdorff measure, Brownian motion in $l_2$
MSC numbers : 60J65, 60G17, 60F10, 60F17
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd